# SDR DL76S960644

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF R-1 DOOR INOP.  RELAMPED.  RIGHT OVERWING EXTERIOR EMERGENCY LIGHT INOP.  CLEANED LIGHT CONTACT.
